# SDR HEEA979074

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Defective
- Location: M/R
- Part time: 7,978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS SKIN VOID ON THE LOWER SIDE WHICH STARTS FROM STATION 263" TO STATION 271" SPANWISE AND 2.5" CHORDWISE.
